Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 17.

Castellanos Peñuela, Julio Antonio (1986) A relation between the sequence of multiplicities and the semigroup of values of an algebroid curve. Journal of Pure and Applied Algebra, 43 (2). pp. 119-127. ISSN 0022-4049

Castellanos, Angel and Castellanos Peñuela, Julio Antonio (2005) Algorithm for the Semigroup of a Space Curve Singularity. Semigroup forum, 70 (1). pp. 44-60. ISSN 0037-1912

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (1994) Arf closure relative to a divisorial valuation and transversal curves. American Journal of Mathematics, 116 (2). pp. 377-395. ISSN 0002-9327

Castellanos Peñuela, Julio Antonio (1999) Complete ideals and singularities of curves. Revista del Seminario Iberoamericano de Matemáticas Singularidades en Tordesillas, 2 (6). pp. 3-11. ISSN 1136-3894

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2002) Complete ideals and singularities of space curves. Mathematische Zeitschrift, 239 (4). pp. 777-802. ISSN 0025-5874

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2005) Curve singularities. An algebraic and geometric approach. Other. Hermann, Paris.

Castellanos Peñuela, Julio Antonio (2015) Equisingularidad de curvas algebroides alabeadas. [Thesis]

Castellanos Peñuela, Julio Antonio (1990) Hamburger-Noether matrices over rings. Journal of Pure and Applied Algebra, 64 (1). pp. 7-19. ISSN 0022-4049

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2003) On Puiseux exponents for higher dimensional singularities. In Topics in algebraic and noncommutative geometry : Proceedings in Memory of Ruth Michler. Contemporary Mathematics (324). AMS, pp. 91-102. ISBN 978-0-8218-3209-7

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (1982) On projections of space algebroid curves. In Algebraic geometry: Proceedings of the International Conference on Algebraic Geometry Held at La Rábida, Spain, January 7–15, 1981. Lecture notes in mathematics (961). Springer, pp. 22-31. ISBN 978-3-540-11969-2

Castellanos Peñuela, Julio Antonio and Núñez, Ana (1991) On the geometry of the sequence of infinitely near points. Manuscripta mathematica, 72 (1). pp. 49-66. ISSN 0025-2611

Castellanos Peñuela, Julio Antonio (1995) On the singularities of space curves. In Singularity theory (Trieste, 1991). World Scientific, pp. 173-191. ISBN 981-02-2000-6

Castellanos Peñuela, Julio Antonio (1996) Resolution of space curves complexity. Journal of Pure and Applied Algebra, 106 (3). pp. 223-231. ISSN 0022-4049

Castellanos Peñuela, Julio Antonio (2010) Singularities of dimensionality type 1. Journal of Pure and Applied Algebra, 214 (1). pp. 15-27. ISSN 0022-4049

Castellanos Peñuela, Julio Antonio (1991) The dual graph for space curves. In Singularity Theory and its Applications: Warwick 1989, Part I: Geometric Aspects of Singularities. Lecture notes in mathematics (1462). Springer, pp. 73-80. ISBN 978-3-540-53737-3

Castellanos Peñuela, Julio Antonio (2005) The semigroup of a space curve singularity. Pacific Journal of Mathematics, 221 (2). pp. 227-251. ISSN 0030-8730

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2001) Valuative Arf invariant of singularities. Michigan Mathematical Journal, 49 (3). pp. 435-450. ISSN 0026-2285

This list was generated on Wed Dec 2 11:22:07 2020 CET.